Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 2

The congruence $ax_{1}x_{2}\cdots x_{k} + bx_{k+1}x_{k+2}\cdots x_{2k} ≡c \pmod p$
Anwar Ayyad and Todd Cochrane.
Proc. Amer. Math. Soc. 145 (2017), 467-477
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577853
Degree of commutativity of infinite groups
Yago Antolín, Armando Martino and Enric Ventura.
Proc. Amer. Math. Soc. 145 (2017), 479-485
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577854
Graph connectivity and binomial edge ideals
Arindam Banerjee and Luis Núñez-Betancourt.
Proc. Amer. Math. Soc. 145 (2017), 487-499
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577855
Supercongruences and truncated hypergeometric series
Bing He.
Proc. Amer. Math. Soc. 145 (2017), 501-508
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577856
The shapes of pure cubic fields
Robert Harron.
Proc. Amer. Math. Soc. 145 (2017), 509-524
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577857
Number of solutions of systems of homogeneous polynomial equations over finite fields
Mrinmoy Datta and Sudhir R. Ghorpade.
Proc. Amer. Math. Soc. 145 (2017), 525-541
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577858
On a relation between certain $q$-hypergeometric series and Maass waveforms
Matthew Krauel, Larry Rolen and Michael Woodbury.
Proc. Amer. Math. Soc. 145 (2017), 543-557
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577859
Relations for Grothendieck groups of Gorenstein rings
Naoya Hiramatsu.
Proc. Amer. Math. Soc. 145 (2017), 559-562
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577860
Oscillations of coefficients of Dirichlet series attached to automorphic forms
Jaban Meher and M. Ram Murty.
Proc. Amer. Math. Soc. 145 (2017), 563-575
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577861
Birch’s lemma over global function fields
Yi Ouyang and Shenxing Zhang.
Proc. Amer. Math. Soc. 145 (2017), 577-584
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577862
The specialization index of a variety over a discretely valued field
Lore Kesteloot and Johannes Nicaise.
Proc. Amer. Math. Soc. 145 (2017), 585-599
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577863
Single annulus estimates for the variation-norm Hilbert transforms along Lipschitz vector fields
Shaoming Guo.
Proc. Amer. Math. Soc. 145 (2017), 601-615
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577864
On the Radon-Nikodym property in function spaces
Guillermo P. Curbera and Werner J. Ricker.
Proc. Amer. Math. Soc. 145 (2017), 617-626
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577865
On hereditary properties of quantum group amenability
Jason Crann.
Proc. Amer. Math. Soc. 145 (2017), 627-635
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577866
Potential theoretic approach to Schauder estimates for the fractional Laplacian
Claudia Bucur and Aram L. Karakhanyan.
Proc. Amer. Math. Soc. 145 (2017), 637-651
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577867
On sharpness of the local Kato-smoothing property for dispersive wave equations
Shu-Ming Sun, Emmanuel Trélat, Bing-Yu Zhang and Ning Zhong.
Proc. Amer. Math. Soc. 145 (2017), 653-664
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577868
On the integrability of the $5$-dimensional Lorenz system for the gravity-wave activity
Jaume Llibre and Clàudia Valls.
Proc. Amer. Math. Soc. 145 (2017), 665-679
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577869
A note on the Akemann-Doner and Farah-Wofsey constructions
Tristan Bice and Piotr Koszmider.
Proc. Amer. Math. Soc. 145 (2017), 681-687
Abstract, references and article information
Full-text PDF
MathSciNet review: 3577870
Evaluation of the $BC_{n}$ elliptic Selberg integral via the fundamental invariants
Masahiko Ito and Masatoshi Noumi.
Proc. Amer. Math. Soc. 145 (2017), 689-703
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577871
The billiard inside an ellipse deformed by the curvature flow
Josué Damasceno, Mario J. Dias Carneiro and Rafael Ramírez-Ros.
Proc. Amer. Math. Soc. 145 (2017), 705-719
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577872
Bratteli diagrams where random orders are imperfect
J. Janssen, A. Quas and R. Yassawi.
Proc. Amer. Math. Soc. 145 (2017), 721-735
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577873
Least action nodal solutions for the quadratic Choquard equation
Marco Ghimenti, Vitaly Moroz and Jean Van Schaftingen.
Proc. Amer. Math. Soc. 145 (2017), 737-747
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577874
The size and topology of quasi-Fatou components of quasiregular maps
Daniel A. Nicks and David J. Sixsmith.
Proc. Amer. Math. Soc. 145 (2017), 749-763
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577875
Instability of equatorial edge waves in the background flow
Lili Fan and Hongjun Gao.
Proc. Amer. Math. Soc. 145 (2017), 765-778
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577876
The effect of perturbations of linear operators on their polar decomposition
Richard Duong and Friedrich Philipp.
Proc. Amer. Math. Soc. 145 (2017), 779-790
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577877
Starlikeness for functions of a hypercomplex variable
Anna Gori and Fabio Vlacci.
Proc. Amer. Math. Soc. 145 (2017), 791-804
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577878
Translation operators on weighted spaces of entire functions
Pham Trong Tien.
Proc. Amer. Math. Soc. 145 (2017), 805-815
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577879
Warped cones and spectral gaps
Piotr W. Nowak and Damian Sawicki.
Proc. Amer. Math. Soc. 145 (2017), 817-823
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577880
Entropy flux - electrostatic capacity - graphical mass
J. Xiao.
Proc. Amer. Math. Soc. 145 (2017), 825-832
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577881
On the generalized Zalcman functional $𝜆a_{n}^{2}-a_{2n-1}$ in the close-to-convex family
Liulan Li and Saminathan Ponnusamy.
Proc. Amer. Math. Soc. 145 (2017), 833-846
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577882
On Landau-Kolmogorov inequalities for dissipative operators
Masayuki Hayashi and Tohru Ozawa.
Proc. Amer. Math. Soc. 145 (2017), 847-852
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577883
A symmetry result for an elliptic problem arising from the 2-D thin film equation
Ka-Luen Cheung and Kai-Seng Chou.
Proc. Amer. Math. Soc. 145 (2017), 853-860
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577884
Mean curvature flow of entire graphs evolving away from the heat flow
Gregory Drugan and Xuan Hien Nguyen.
Proc. Amer. Math. Soc. 145 (2017), 861-869
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577885
Trees and gaps from a construction scheme
Fulgencio Lopez and Stevo Todorcevic.
Proc. Amer. Math. Soc. 145 (2017), 871-879
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577886
On density of old sets in Prikry type extensions
Moti Gitik.
Proc. Amer. Math. Soc. 145 (2017), 881-887
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577887
Inequality on $t_{𝜈}(K)$ defined by Livingston and Naik and its applications
JungHwan Park.
Proc. Amer. Math. Soc. 145 (2017), 889-891
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577888
Continuity of the Jones’ set function $\mathcal{T}$
Javier Camargo and Carlos Uzcátegui.
Proc. Amer. Math. Soc. 145 (2017), 893-899
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577889
A short proof of Toruńczyk’s characterization theorems
Jan J. Dijkstra, Michael Levin and Jan van Mill.
Proc. Amer. Math. Soc. 145 (2017), 901-914
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577890
On some applications of unstable Adams operations to the topology of Kac-Moody groups
Nitu Kitchloo.
Proc. Amer. Math. Soc. 145 (2017), 915-924
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3577891